# SDR AALA20041155

- Difficulty date: November 21, 2004
- Submitted: November 30, 2004
- Operation: Air carrier
- Aircraft: N234AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49181
- System (JASC): 3242 · Brake
- Part: Conduit
- Part number: 910352
- Condition: Damaged
- Location: Fuselage
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - INFLIGHT T1115/21 ON LANDING AIRCRAFT RAN OFF RUNWAY AND MADE CONTACT WITH APPROACH LIGHTS.  DAMAGE TO LEFT MAIN LANDING GEAR AND ENGINE COWL.  FOUND HYDRAULIC LEAK AT LEFT MAIN LANDING GEAR.  REPLACED NUMBER 1 AND 2 FORWARD HYDRAULIC LINES AND SERVICED HYDRAULIC RESERVOIR.  ACCOMPLISHED TEMPORARY REPAIRS TO COWLING ON LEFT HAND ENGINE.  FERRIED AIRCRAFT TO ORD FOR REPAIR TO DAMAGED LEFT ENGINE NOSE COWL AND LEFT FORWARD LOWER COWL.  AIRCRAFT TO FERRY TO TUL FOR REPAIR OF NUMBER 1 BRAKE TEMPERATURE SENSOR CONDUIT. SYSTEM GROUND CHECKED NORMAL OPERATION. (SUPP CLOSED)
